Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Left and right inverses in group algebras

Author: M. Susan Montgomery
Journal: Bull. Amer. Math. Soc. 75 (1969), 539-540
MathSciNet review: 0238967
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. H. Cockcroft and R. G. Swan, On the homotopy type of certain two-dimensional complexes, Proc. London Math. Soc. (3) 11 (1961), 194-202. MR 126271
  • 2. I. Kaplansky, Fields and rings, Univ. of Chicago Press, Chicago, Ill., 1969, p. 122. MR 269449
  • 3. I. Kaplansky, Rings of operators, Benjamin, New York, 1968, pp. 24, 34. MR 244778

Additional Information


American Mathematical Society